# SDR DALA2015061103670

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 56,552 hours, 41,191 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AFTER TAKEOFF.  THE NR 1 ENGINE WAS SHUTDOWN AND AN AIR TURNBACK WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 1 ENGINE AND THE ACFT HAS RETURNED TO SERVICE.
